MathSciNet Relay Station
MathSciNet bibliographic data
MR1689804 35G05 (34A09 35Q99)
Campbell, S. L.; Marszalek, W. The index of an infinite-dimensional implicit system. Math. Comput. Model. Dyn. Syst. 5 (1999), no. 1, 18–42.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement